Open Access
Translator Disclaimer
January 2019 $n$-dimension central affine curve flows
Chuu-Lian Terng, Zhiwei Wu
Author Affiliations +
J. Differential Geom. 111(1): 145-189 (January 2019). DOI: 10.4310/jdg/1547607689


For $n$-dimensional central affine curve flows, we

1) solve the Cauchy problem with periodic initial data and with initial data having rapidly decaying central affine curvatures,

2) construct Bäcklund transformations, a Permutability formula, and explicit solutions,

3) write down formulas for the Bi-Hamiltonian structure and conservation laws.

Funding Statement

The first author’s research was supported in part by NSF Grant DMS-1109342.
The second author’s research was supported in part by NSF of China under Grant No. 11401327.


Download Citation

Chuu-Lian Terng. Zhiwei Wu. "$n$-dimension central affine curve flows." J. Differential Geom. 111 (1) 145 - 189, January 2019.


Received: 20 November 2015; Published: January 2019
First available in Project Euclid: 16 January 2019

zbMATH: 07004533
MathSciNet: MR3909906
Digital Object Identifier: 10.4310/jdg/1547607689

Rights: Copyright © 2019 Lehigh University


Vol.111 • No. 1 • January 2019
Back to Top